# SDR SWAA2021121049275

- Difficulty date: December 1, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT OVER WING EXIT LIGHT ABOVE DOOR WINDOW INOP ; / [01] REMOVED AND REPLACED BALLAST PER REF. SOPM 20-50-01 AND AMM 25-21-20 OPS CHECK GOOD PER REF. AMM 33-21-00.; [02] REMOVED AND REPLACED BALLAST PER REF. SOPM 20-50-01 AND AMM 25-21-20 OPS CHECK GOOD PER REF. AMM 33-21-00.
